# SDR MZZA97144

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Pos Ind Switch
- Part number: H1010261
- Condition: Failed
- Location: Nr 1 L/E Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HNL - FLT 5957 - AFTER TAKEOFF DURING CLIMB-OUT, CREW COULD NOT RETRACT NR 1 L/E FLAP.  CREW DUMPED FUEL AND FOUND RT DUMP VALVE NR 2 TANK WOULD NOT OPEN.  CREW RETURNED TO HNL.  AFTER LANDING, MAINTENANCE FOUND NR 1 LEFT LEADING EDGE FLAP LIGHTS NOT OPERATING PROPERLY.  REMOVED AND REPLACED POSITION INDICATING SWITCH ASSY PER MM 27-82-1 PAGE 401.  GROUND OPERATION CHECKED GOOD.  ALSO, FOUND RIGHT DUMP VALVE OPERATING INTERMITTENTLY.  REPLACED NR 1 LEADING EDGE FLAP ACTUATOR LEFT WING, OPERATIONAL AND LEAK CHECKED GOOD PER MM 27-81-32 PAGE 401.  REPLACED RIGHT WING DUMP VALVE ASSY AND OPERATIONAL AND LEAK CHECK GOOD PER MM 28-31-1 PAGE 401.  (X)
